Over 150 individuals die day-after-day from overdoses associated to artificial opioids like fentanyl. At as much as 50x stronger than heroin, even in small doses it may be lethal. As a part of our work with CDC, we would have liked to sound the alarm with these most vulnerable to an overdose.
Equal elements arresting visible show and information visualization, the video took our viewers on a metaphorical deep dive into the risks of fentanyl. We used 3D animation and a grayscale colour palette to create our story, punctuating it with vivid yellows that added emphasis and a way of hazard. The usage of fixed movement, turns, falls, and environmental modifications, stored our viewers on their toes…serving as a visible cue for the shortage of management they’ve over what’s of their medicine.
Our journey ended on a message that was positive to stay: Medicine do not include an components checklist. If somebody takes medicine laced with fentanyl, they wouldn’t be capable of see it, odor it, or style it.